# SDR AALA202202216983

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737*
- Aircraft serial: 31127
- Aircraft time: 31,219 hours, 12,962 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED HINGE AT LAVATORY E PER CMM 25-40-65 OPERATIONS GOOD.
